Author Topic: I donít want to be on this stuff. Need support.  (Read 108 times)

[Buddie]

I donít want to be on this stuff. Need support.
« on: May 14, 2022, 08:20:38 am »
I recently was prescribed klonopin and am currently addicted.
I have been off and on for months but for this past month I was quite irresponsible with it. I donít currently know because I didnít stick to the doctor recommended dosage and have taken a total 15 mg in a 25 day period. 3 pills here 4 pills there. Very irresponsible. I have done some research on tapering clonazapam and it seems like once you hit the lower doses, cutting back is more and more difficult. I have heard diazepam might make going down easier? I donít know much about benzos.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I donít want to be on this stuff. Need support.
« Reply #1 on: May 14, 2022, 08:23:48 am »
Hello [...] :hug: Welcome to Benzobuddies

We are happy to have you here with us.  You will get plenty of support here.  You are making a great decision in wanting off these drugs.  It doesnít take long for dependency to set in even when using sporadically.   

Itís generally recommended to reduce a daily dose by between 5% and 10% every 10 - 14 days.   You could taper a little quicker/slower whatever feels comfortable.

I would  suggest you check out The Ashton Manual, It is a great resource for understanding the effect benzodiazepines have on our body.

I'll leave you a few links:
 
The Ashton Manual
Withdrawal Support
Planning Your Withdrawal (TaperPlans)

If you would like to add a signature (history of meds/doses etc) to help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

Welcome aboard
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.